# SDR DALA2024081908272

- Difficulty date: August 12, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 99,706 hours, 21,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1704 AFTER ENAC INSPECTION FOUND ONE LIGHT ILLUMINATING ESCAPE PATH U /S ON SEAT 43B. CORRECTIVE ACTION: R/R INTERIOR EMERGENCY LIGHT AT SEAT 43B PER B767-300 AMM 33-51. OPS CHK NML. (6184284)
